# SDR QMLA2019081429066

- Difficulty date: August 2, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N303CF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 9,111 hours, 21,797 cycles
- Engine: Pwa PT6B36
- Engine time: 4,392 hours, 10,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 1090330173
- Condition: Cracked
- Location: Right
- Part time: 9,111 hours, 21,797 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TORQUE PLATE HAS A 1 IN. CRACK. AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME.
